Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Admissible solutions of hyperbolic conservation laws


About this Title

Tai Ping Liu

Publication: Memoirs of the American Mathematical Society
Publication Year 1981: Volume 30, Number 240
ISBNs: 978-0-8218-2240-1 (print); 978-1-4704-0647-9 (online)
DOI: http://dx.doi.org/10.1090/memo/0240
MathSciNet review: 603391
MSC (1991): Primary 35L65; Secondary 76N15

View full volume PDF

View other years and numbers:

Table of Contents


Chapters

  • 1. Introduction
  • 2. Jump relation
  • 3. Admissibility criterion
  • 4. Resolution of discontinuities
  • 5. Interaction of elementary waves, I
  • 6. Stability of wave pattern
  • 7. Interactions of elementary waves II
  • 8. Nonlinear functional
  • 9. Wave partition
  • 10. Convergence of approximate solutions
  • 11. Expansion waves
  • 12. Continuity points
  • 13. Curves of discontinuity
  • 14. Points of interactions
  • 15. Regularity of the solution
  • 16. Asymptotic behavior of the solution
  • 17. Linear and nonlinear waves